# SDR EE4Y2023031017379

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N314NV
- Make and model: Airbus A319-111
- Aircraft serial: 2360
- Aircraft time: 47,561 hours, 33,091 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION #1 ENGINE LH PYLON AFT MOVABLE FAIRING ACCESS PANEL 477AL, FIXED CUTOUT INTERNAL AFT LOWER CORNER WITH CORROSION WAS FOUND.PERMANENT REPAIR WAS PERFORMED IAW A319 SRM54-55-12-300-006 FIGURE 001 SHEET 1 AND SHEET 2 REV 140 DATED 02-01-2022. THIS REPAIR IS CAPTURED IN COOPESA NON ROUTINE JOB A1M100 ITEM 4-8.
